Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 67, Number 4 (2015), 1801-1843.
Disconnection and level-set percolation for the Gaussian free field
We study the level-set percolation of the Gaussian free field on $\mathbb Z^d$, $d \ge 3$. We consider a level $\alpha$ such that the excursion-set of the Gaussian free field above $\alpha$ percolates. We derive large deviation estimates on the probability that the excursion-set of the Gaussian free field below the level $\alpha$ disconnects a box of large side-length from the boundary of a larger homothetic box. It remains an open question whether our asymptotic upper and lower bounds are matching. With the help of a recent work of Lupu , we are able to infer some asymptotic upper bounds for similar disconnection problems by random interlacements, or by simple random walk.
J. Math. Soc. Japan, Volume 67, Number 4 (2015), 1801-1843.
First available in Project Euclid: 27 October 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60F10: Large deviations 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 60G15: Gaussian processes 82B43: Percolation [See also 60K35]
SZNITMAN, Alain-Sol. Disconnection and level-set percolation for the Gaussian free field. J. Math. Soc. Japan 67 (2015), no. 4, 1801--1843. doi:10.2969/jmsj/06741801. https://projecteuclid.org/euclid.jmsj/1445951168